Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Episode of passing out after taking aspirin overdose. Pain and tingling to ear after the injury

Hi about 3 hours ago well i knocked myself out I ve no real memory of how assuming i was going to bathroom when i came awoke on the floor my right arm was in agony between elbow and shoulder at same time felt burning behind my left ear I ve a good size split between my ear and side burn must of tripped and hit my head behind my left ear fingers on my right hand feel like i have tingling in them?? I m not under influence of any thing except having 3 aspirin tablets
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
aspirin is a ototoxic drug, which causes imbalance and hearing loss. iam not clear why you are taking aspirin.anyway visit local ent surgeon to rule out any balance disorder and hearing problem.
Answered: Thu, 17 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor